# SDR RAIA0002016

- Difficulty date: February 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539002A
- Condition: Failed
- Location: E/E Bay
- Part time: 15,789 hours
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

FLT 7061-STL, LEFT ENGINE DC GENERATOR FELL OFF LINE DURING TAXI.  MAINTENANCE REPLACED LEFT GENERATOR CONTROL UNIT.
